Does Zilactin cause gum bleeding?
User rating for this question
I used Zilactin on my bottom gums last night. I brushed my teeth this morning without issue. Tonight, I brushed my teeth and there was blood from the bottom gums. Part of my bottom gums sloughed away as I brushed. I am very upset about this and plan on going to the dentist first thing in the morning. Could the Zilactin have caused this to happen? I can clearly see where the layer of gums are missing. Can the missing part of the gums grow back? Thanks.
Posted Wed, 26 Feb 2014 in Dental Health
Answered by Dr. Gunjan Gupta 27 minutes later
Brief Answer: This is not because of zilactin. Detailed Answer: Hello there, Zilactin is used for pain relieve in minor mouth problems for short term. Though it may cause slight burning sensation and incase of allergy it may cause rashes,swelling difficult breathing etc., I do not think it is would slough away your gums. Improper brushing is most likely the reason. Prexisting inflammation may be contributing. According to your detail, it is not clear that since how many days you are using zilactin and how many times in a day you use it. Please provide me the complete relevant detail so i would be in a better position to guide you. Waiting for your response. Take Care. Dr. Gunjan Gupta.
Follow-up: Does Zilactin cause gum bleeding? 15 hours later
Thank you for your response, Dr. XXXXXXX I saw my dentist first thing this morning. He looked at my gums and said it was a reaction to the Zilactin. He explaned because I slathered on quite a lot of it (and not just a small dose) and went straight to bed that my mouth was dry during the night/the saliva didn't move the Zilactin around. The large amount of Zilactin directly on my gums for many hours without saliva essentially "burned" a layer of my gums. He reassured me that my gums will regenerate/grow back in around 3 days. I am already seeing a noticeable improvement in my gums from last night - thank goodness. What is your opinion based on what my dentist had to say? Thanks...XXXX
Answered by Dr. Gunjan Gupta 5 hours later
Brief Answer: your dentist is right Detailed Answer: Hello there, Thanks for writing again. As i told you in my previous answer uses of zilactin and side effects of it,i think your dentist is right and i am completely agree with his opinion. As you did not providedthe complete detail in your previous answer i was not sure that time. Now nothing to get worried. if you further have any query,i will be happy to help you. Get well soon. Take care. Dr. Gunjan Gupta.
People also viewed
- Can zilactin b cure canker sores ?
- Is zilactin b used in the treatment of mouth ulcer ?
- Does zilactin cause gum bleeding
- Normal healing after tooth extraction
- Will zilactin b treat ulcer, aphthous ?
- Headache after dental implant
- Fever after wisdom teeth extraction
- Is it safe to take kinalog injection for inflamed tonsils
- Pain after dental crown prep
- What does brain chronic ischemia mean
- Is chills a side effect of zilactin-l?
- What psychological reasons cause irritabilitynon-cooperationstickiness during medical treatment
- Tooth hurts after crown
- How to overcome negative thoughts and concentrate on exams
- Is it unusual to have pink skin after a shower